# SDR ASAA1057248

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 12,747 hours, 3,776 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Faulty
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL NOTED WINDSHIELD OVERHEAT LIGHT WINDOW R2.  R2 CONTROLLER SHOWS NUMEROUS SENSOR FAULTS.  SWAPPED WIRING TO SPARE SENSOR AT R2 WINDOW.  SYSTEM GVI AND GROUND VERIFICATION NORMAL REF FIM AND M/M 30 41 0.
